A 32-year-old male asked:
Disclaimer

sudden loss of appetite. no other symptoms. anxiety/depression has been under control for 3 years with 10mg prozac (fluoxetine) rx. could it be a new side effect?

1 doctor answer
Dr. Lynne Weixel
35 years experience Clinical Psychology
Not likely: Nothing is impossible w/ side effects for psychotropics, but not likely. However, you might be ready to try to taper off Prozac (fluoxetine). I hate the idea of forever for a drug like that. If you've not done some therapy, you might want to try a bit to feel secure as you get off the meds. Best!
Answered on Jun 27, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 22-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Prozac (fluoxetine): You may take Prozac (fluoxetine) , but more importantly you should seek help from a psycotherapist or psychiatrist.
A 30-year-old male asked:
Dr. Marsha Davis
27 years experience Internal Medicine
Probably: Equal but Celexa at40mg carries a black box cardiac warning so in the long run Prozac (fluoxetine) is probably safer.
A 26-year-old female asked:
Dr. Krishna Kumar
54 years experience Psychiatry
Medication effects: I understand you feeling scared of side effects of medication due to unpleasant experiences with 3 medications. Discuss with Psychiatrist: • Intensity ... Read More
A 32-year-old male asked:
Dr. Catherine Shaw
35 years experience Clinical Psychology
Yes : Yes, it can be dangerous to stop ssri (prozac (fluoxetine) etc) suddenly. Best to taper off under your doctor's guidance. It will not take long. Hope ... Read More
2
2 comments
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month